# SDR SWAA2017042513351

- Difficulty date: April 4, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146AF500
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK CORRODED BETWEEN BS 787 TO 867, BETWEEN RBL 13 TO 80.     R & R THE CARGO TRACK IAW SRM AND DWG.
